Jacques Hurtubise
Jacques Hurtubise
Professor of Mathematics, McGill University
Verified email at mcgill.ca
Title
Cited by
Cited by
Year
Darboux coordinates and Liouville-Arnold integration in loop algebras
MR Adams, J Harnad, J Hurtubise
Communications in mathematical physics 155 (2), 385-413, 1993
1531993
Isospectral Hamiltonian flows in finite and infinite dimensions
MR Adams, J Harnad, J Hurtubise
Communications in mathematical physics 134 (3), 555-585, 1990
1181990
On the construction of monopoles for the classical groups
J Hurtubise, MK Murray
Communications in mathematical physics 122 (1), 35-89, 1989
1081989
Dual moment maps into loop algebras
MR Adams, J Harnad, J Hurtubise
letters in mathematical physics 20 (4), 299-308, 1990
1021990
The topology of instanton moduli spaces, I: The Atiyah-Jones conjecture
CP Boyer, JC Hurtubise, BM Mann, RJ Milgram
Annals of mathematics, 561-609, 1993
931993
Constraint equations and field equations in supersymmetric N= 3 Yang-Mills theory
J Harnad, J Hurtubise, M Legare, S Shnider
Nuclear Physics B 256, 609-620, 1985
761985
The moduli space of stable vector bundles over a real algebraic curve
I Biswas, J Huisman, J Hurtubise
Mathematische Annalen 347 (1), 201-233, 2010
702010
The classification of monopoles for the classical groups
J Hurtubise
Communications in mathematical physics 120 (4), 613-641, 1989
691989
Integrable systems and algebraic surfaces
JC Hurtubise
Duke Mathematical Journal 83 (1), 19-50, 1996
651996
Instantons and jumping lines
J Hurtubise
Communications in mathematical physics 105 (1), 107-122, 1986
531986
Monopoles and rational maps: a note on a theorem of Donaldson
J Hurtubise
Communications in mathematical physics 100 (2), 191-196, 1985
511985
The topology of the space of rational maps into generalized flag manifolds
CP Boyer, BM Mann, JC Hurtubise, RJ Milgram
Acta Mathematica 173 (1), 61-101, 1994
461994
SU (2) monopoles of charge 2
J Hurtubise
Communications in mathematical physics 92 (2), 195-202, 1983
461983
Calogero–Moser systems and Hitchin systems
JC Hurtubise, E Markman
Communications in Mathematical Physics 223 (3), 533-552, 2001
402001
Abelian integrals and the reduction method for an integrable Hamiltonian system
L Gagnon, J Harnad, P Winternitz, J Hurtubise
Journal of mathematical physics 26 (7), 1605-1612, 1985
391985
The Atiyah-Jones conjecture for ruled surfaces
JCHRJ Milgram, JC Hurtubise
Journal für die reine und angewandte Mathematik 1995 (466), 111-144, 1995
331995
Instantons on Hopf surfaces and monopoles on solid tori.
J Hurtubise, PJ Braam
Journal für die reine und angewandte Mathematik (Crelles Journal) 1989 (400 …, 1989
321989
Representations with weighted frames and framed parabolic bundles
JC Hurtubise, LC Jeffrey
Canadian Journal of Mathematics 52 (6), 1235-1268, 2000
312000
Supersymmetric Yang-Mills equations and supertwistors
J Harnad, J Hurtubise, S Shnider
Annals of Physics 193 (1), 40-79, 1989
291989
Pseudo-real principal Higgs bundles on compact Kähler manifolds
I Biswas, O García-Prada, J Hurtubise
Annales de l'Institut Fourier 64 (6), 2527-2562, 2014
282014
The system can't perform the operation now. Try again later.
Articles 1–20